# SDR DALA2018051703078

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 27,317 hours, 9,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT 17DEF EMERGENCY LIGHT COVERS AND BULBS MISSING. MAINTENANCE  RELAMPED AND REPLACED THE LENSES IAW AMM 33-51-11. LIGHTS OP CHECKED NORMAL.
